# SDR V0DR2011011

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jam-Nut
- Part number: 12951410615
- Condition: Binding
- Location: Zone 800
- Component: Door Strut
- Component part number: 12951410649
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF A AIRSTAIR DOOR STRUT THE TECH R & R (1) END CAP JAM NUT WITH A NEW 1 FROM STOCK.  DURING ASSY THE TECH NOTED THAT THE END CAP JAM NUT WOULD NOT THREAD ONTO THE TUBE ASSY FREELY WITHOUT EXCESSIVE FORCE.  DURING TROUBLE SHOOTING THE JAM NUT WAS R & R WITH ANOTHER JAM NUT.  THE JAM NUT THREADED INTO PLACE, NO OTHER DISCREPANCY WAS NOTED.  THE REMAINING STOCK WAS INSPECTED AND 2 JAM NUTS WERE REMOVED FROM SERVICE.
